J. C. Prajapati, J. Choi, B. P. Patel, P. Agarwal
A reduction formula for the Appell series F_3 in two variables
International Journal of Mathematical Analysis, Vol. 9, 2015, no. 48, 2377-2385
Copyright © 2015 J. C. Prajapati, J. Choi, B. P. Patel and P. Agarwal. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Cited by (1):
H. M. Srivastava, M. A. Shpot, Reduction and transformation formulas for the Appell and related functions in two variables, Mathematical Methods in the Applied Sciences, 40 (2017), 4102-4108 [CrossRef]